# SDR 9514296623

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

THIRTY MINUTES INTO FLIGHT ESSENTIAL BUS POWER LIGHT ILLUMINATED.  THE PROBLEM CONTINUED ON AND OFF FOR SEVERAL MINUTES AND GOT WORSE.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, DUMPED 55,000 LBS OF FUEL AND RETURNED TO LAX.  MAINTENANCE REPLACED R79 RELAY, RAN ALL FOUR ENGINES IN IDLE POWER AND WITH POWER FOR ABOUT 15 MINUTES, COULD NOT DUPLICATE PROBLEM.
